# SDR FDEA200903160924

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROXIMATELY 1.5 INCH FOUND ON RIGHT SIDE OF THE LOWER   VERTICAL STABILIZER FORWARD FLANGES OF UPPER REAR SPAR CAPS AREA.  REPAIRED AS PER SRM 55-20-00 FIGURE 3 VOLUME I REVISION 40. CLASSIFIED   AS MAJOR REPAIR PER GMM 6-2-100 REVISION 107. REPETITIVE INSPECTION REQUIRED, INITIAL AT 5400 CYCLES AND REPETITIVE INSPECTION AT 2700 CYCLES AS PER SRM 55-20-00 FIGURE   3 VOLUME I REVISION 40.
